MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/18/2024, it was reported by a sales representative via email that an ar-1927psf-65 peek corkscrew ft anchor was defective.The surgeon noticed this during the insertion of the anchor.The case was completed using another ar-1927psf-65 peek corkscrew ft.This was discovered during an rcr procedure on (b)(6) 2024.Additional information received on 7/30/2029: the anchor tip was altered after an attempt to insert the anchor into bone.No pieces of the anchor broke off.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.
 
Event or Problem Description
Additional information received on 7/30/2024: the anchor tip was altered after an attempt to insert the anchor into bone.No pieces of the anchor broke off.The case was not delayed, and additional anesthesia was not needed.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20063563
Report Number1220246-2024-07256
Device Sequence Number20779505
Product Code HWC
UDI-Device Identifier00888867023673
UDI-Public00888867023673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-65
Device Lot Number15121248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown